# SDR 98ZZZX2782

- Difficulty date: February 5, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N206MY
- Make and model: Bell 206L-3
- Aircraft serial: 51514
- System (JASC): 6220 · Main Rotor Head
- Part: Strap Fitting
- Part number: 206011150105
- Condition: Worn
- Location: M/R
- Part time: 816 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FITTING PIN HOLES EXCEEDS MAXIMUM DIMENSION ON THE UNWORN PORTION OF THE HOLE PER 206L-1 CRO BY .005 INCH TO .0053 INCH.  REPLACED FITTING WITH NEW FITTING.
